# SDR ASAA2014121209929

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,161 hours, 9,371 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Condition: Failed
- Location: R2 Window
- Part time: 29,367 hours, 8,768 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  RT SIDE WINDOW HEAT LIGHT ILLUMINATED.  RAN QRH PROCEDURE, OVERHEAT LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  TROUBLESHOT F/O'S SLIDING WINDOW HEAT SYS IAW AMM 30-41-00-710-801. TESTED THE WINDOW/PITOT MODULE, P5-9, IAW AMM 30-41-41-000-801.  TESTED THE F/O'S WINDOW HEAT CONDUCTIVE COATING AND SENSOR IAW AMM 30-41-21/501.  FOUND WINDOW HEATING ELEMENT OVERHEATING.  REPLACED THE F/O'S SLIDING WINDOW IAW AMM 56-12-11-000-801.  ELECTRICAL CHECK GOOD & PRESSURE CHECK GOOD.
